# SDR AALA20110730SAN01

- Difficulty date: July 29, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 30,177 hours, 12,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 6735
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SECTION OF EMERGENCY SEAT MOUNTED LIGHTS, SEATS 15 TO 22, WOULD NOT TEST WHILE ACCOMPLISHING SIC2904.  REPLACED BATTERY MODULE M1671.
